# SDR ASAA2013030594214

- Difficulty date: March 5, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,717 hours, 4,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Damaged
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF DOOR FLOOR PANEL REPAIR DOUBLER MISSING RIVET AND CORNER DAMAGED.  ACCOMPLISHED E.A 800-25EA-9885.
